# SDR SWIA201440254

- Difficulty date: November 11, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SURFACE OF THE CENTER WING LOWER PLANK UNDER PANEL 193AB CHAFED.  REPAIRED RIGHT SURFACE OF THE CENTER WING LOWER PLANK COMMON TO PANEL 193AB REF REO.  ALL STEPS COMPLIED WITH.
